# SDR CALA2021102201944

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 71,625 hours, 29,162 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D57550004200
- Condition: Cracked
- Location: Lh Wing Te Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9292941/26941 LH WING TE SPAR AILERON ATTACH FITTING IS C RACKED. GENERATED BY V061680 ACP RPR ON LH WING TE SPAR AILERON ATTACH FITTING SUPPORT DIAPHR INSP V077960 AM  LOWER IB AFT FLANGE PER HAECO REO-L23461 REV A PART 3 WITH N O DEVIATIONS ACP RMVL AND INSLOF THE AILERON PNL SUPPORT DIAPHRA GM PER HAECO REO-L23461 REV A PART 1, PART 2 AND PART 4 WITH NO DEVIATIONS IAW ECRA 5750-05324 PERM RPR. MECH V061742
